# SDR DALA2016122810093

- Difficulty date: December 19, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,775 hours, 46,789 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TAB FLAME SPRAY MISSING. FOUND DURING A/C STRIP AND PAINT. REPLACED RUDDER TAB.
